# SDR SWIA2021030256485

- Difficulty date: January 22, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stinger
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON STGR 26R BETWEEN FS 953.00 AND FS 969.00.   (C-CHECK) RO 2/28/2021   STRINGER 26R HAS INTERGRANULAR AND EXFOLIATION CORROSION. NO DAMAGE ALLOWED AT THIS LOCATION REF CRJ 700 SRM 53-51-03-101-003-A01. STRINGER IS OUT OF LIMITS.    CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS REF CRJ 700 SRM 53-00-03-201-001-A01 SOLUTION II FIG. 53-00-03-991-804 SHEET 1, AND DWG SH670-37060 REV G. LEAK CHECK GOOD. C/W SKYWEST TASK CARD NO. 51-900-1002-SKY
